The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Lewis, M. A. and Li, B. (2012) Spreading Speed, Traveling Waves, and Minimal Domain Size in
Impulsive Reaction-diffusion Models.
Bulletin of Mathematical Biology . (Submitted)

Sekimura, T. and Roose, T. and Li, B. and Maini, P. K. and Hara, T. (2000) The effect of population density on shoot morphology of herbs in relation to light capture by leaves. Ecological Modelling, 128 (1). pp. 51-62.

This list was generated on Sun Dec 16 07:13:53 2018 GMT.